Alert archive / Minnesota / Tornado Warnings in 2022
Tornado Warning 26, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at May 30, 2022, 2:48 PM CDT for Lincoln County, Minnesota; Brookings County, South Dakota. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2022, 2:48 PM CDT (19:48 UTC)
- Expired
- May 30, 2022, 3:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lincoln County, MN, Brookings County, SD
The radar
The Sioux Falls radar (KFSD), 95 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:25 PM CDT | TSTM WND GST 60 | 1 Wnw Lake Benton, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:49 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
568
WFUS53 KFSD 301948
TORFSD
MNC081-SDC011-302015-
/O.NEW.KFSD.TO.W.0026.220530T1948Z-220530T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Sioux Falls SD
248 PM CDT Mon May 30 2022
The National Weather Service in Sioux Falls has issued a
* Tornado Warning for...
Western Lincoln County in southwestern Minnesota...
Eastern Brookings County in east central South Dakota...
* Until 315 PM CDT.
* At 247 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from near Toronto to near Aurora, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Lake Benton around 305 PM CDT.
Other locations in the path of these tornadic storms include
Hendricks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4422 9630 4419 9654 4420 9666 4454 9676
4454 9646 4461 9645 4463 9636 4463 9624
TIME...MOT...LOC 1947Z 228DEG 53KT 4455 9668 4422 9660
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Chapman2 follow-up statements
632
WWUS53 KFSD 302004
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
304 PM CDT Mon May 30 2022
MNC081-SDC011-302015-
/O.CON.KFSD.TO.W.0026.000000T0000Z-220530T2015Z/
Lincoln MN-Brookings SD-
304 PM CDT Mon May 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WESTERN
LINCOLN AND EASTERN BROOKINGS COUNTIES...
At 303 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located 7 miles
west of Porter, or 20 miles southeast of Clear Lake, moving north at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic thunderstorms will remain over mainly rural areas of
western Lincoln and eastern Brookings Counties, including the
following locations... Bushnell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4422 9630 4419 9654 4420 9666 4454 9676
4454 9646 4461 9645 4463 9636 4463 9624
TIME...MOT...LOC 2003Z 199DEG 44KT 4461 9631
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Chapman982
WWUS53 KFSD 302017
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
317 PM CDT Mon May 30 2022
MNC081-SDC011-302026-
/O.EXP.KFSD.TO.W.0026.000000T0000Z-220530T2015Z/
Lincoln MN-Brookings SD-
317 PM CDT Mon May 30 2022
...THE TORNADO WARNING FOR WESTERN LINCOLN AND EASTERN BROOKINGS
COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm north
of Elkton as it moves northward.
A Tornado Watch remains in effect until 600 PM CDT for southwestern
Minnesota...and east central South Dakota.
LAT...LON 4422 9630 4419 9654 4420 9666 4454 9676
4454 9646 4461 9645 4463 9636 4463 9624
TIME...MOT...LOC 2016Z 228DEG 53KT 4473 9612
$$
ChapmanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at May 30, 1:12 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 30, 1:12 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Sioux Falls SD
112 PM CDT Mon May 30 2022
.UPDATE...
Issued at 110 PM CDT Mon May 30 2022
Extended the Wind Advisory further west to account for gusty winds
up to 50 mph possible outside of thunderstorms through the
evening.
Additionally, concern is growing via the latest hi-res runs that
strong wind gusts of 50-60+ mph will mix down via the sting jet behind
the departing storms/sfc low this evening. Will be monitoring this
potential for additional wind related headlines.
&&
.SHORT TERM...(Today and Tonight)
Issued at 425 AM CDT Mon May 30 2022
Very complex forecast over the next 18-24 hours, with multiple
waves of storms possibly rotating northward across the forecast
area through this afternoon/early evening, as an intensifying
mid-upper level trough lifts from Nebraska into South Dakota.
Extremely difficult to pin down timing of the potential waves,
though could be seeing the first signs of the next wave developing
in central Nebraska near the KLNX radar as of 09Z. While seeing
little consensus in timing among various CAMs at this point,
there is greater consensus in the potential for strong to severe
storms scattered along a line which lifts north through our South
Dakota counties. Early-mid morning activity may be more isolated,
as it will be moving through air mass which is still recovering
from overnight storms and favoring elevated convection, with
isolated large hail as the primary threat.
Storms which approach late morning through the afternoon more
likely to be on the stronger side as cap erodes and potential for
surface based activity increases. Steep mid level lapse rates and
robust deep layer shear expected, with the latter in response to
the increasing mid to upper level winds. Forecast hodographs are
largely linear, favoring damaging winds with small bowing
clusters. However, as storms approaching a northward moving warm
front, or develop along an eastward moving dry line, enhanced low
level shear may favor a more concentrated tornadic potential.
Although some differences in timing exist, general consensus shows
a diminishing severe threat across our forecast area by 8-9pm, if
not before.
Aside from the storms, the southerly low level jet will aid in
producing strong southerly winds across eastern portions of the
forecast area today. Could be marginal, but gusts near 45 mph are
possible near/east of a Yankton to Sioux Falls to Ivanhoe line.
Tonight, the surface/upper low lift north of the area, with cooler
westerly flow taking over. Moisture wrapping around the system
will keep a chance of showers or isolated non-severe thunderstorms
across western portions of the area tonight into early Tuesday.
.LONG TERM...(Tuesday through Sunday)
Issued at 425 AM CDT Mon May 30 2022
Cooler air will dominate through midweek as the upper low lifts
into Canada and a cool front pushes southeast through the region
on Tuesday. We should then remain in a dry pattern through the
latter half of the work week, with temperatures slowly trending
toward seasonable levels. Subtle waves sliding through the west-
northwest upper level flow could bring a chance of precipitation
continued seasonably cool temperatures to the region next weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 110 PM CDT Mon May 30 2022
MVFR ceilings and scattered showers and thunderstorms, mainly
impacting near KHON, will continue to stream through eastern SD
and into southwest MN this afternoon. Additional development of
strong to severe storms is likely along and east of the I-29
corridor late this afternoon through 31/00z, including near KFSD
and KSUX, but confidence in exact timing/location is too low to
include in TAF at this time. Any thunderstorms will likely have
gusty and erratic winds as well as MVFR to IFR conditions. Storms may
produce gusty erratic or damaging winds, large hail, torrential
rain, or a tornado.
Behind the storms this evening, southwest winds will ramp up with
gusts up to 50 kts possible. Winds should weaken gradually
overnight but MVFR stratus is expected to prevail overnight after
storm activity moves out.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory until 8 PM CDT this evening for SDZ040-055-056-061-
062-065>071.
MN...Wind Advisory until 8 PM CDT this evening for MNZ071-072-080-081-
089-090-097-098.
IA...Wind Advisory until 8 PM CDT this evening for IAZ001>003-012>014-
020>022-031-032.
NE...Wind Advisory until 8 PM CDT this evening for NEZ013-014.
&&
UPDATE...BP
SHORT TERM...JH
LONG TERM...JH
AVIATION...BPHazardous weather outlook, May 30, 4:44 AM CDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 444 AM CDT Mon May 30 2022 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-310945- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory- Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson- McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme- Yankton-Union- 444 AM CDT Mon May 30 2022 This Hazardous Weather Outlook is for portions of northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska, central South Dakota, east central South Dakota, south central South Dakota, and southeast South Dakota. .DAY ONE...Today and Tonight Yet another round of severe weather appears likely today. Isolated strong to severe storms are possible early this morning, mainly west of I-29. However, the greater threat will come from late morning into early this evening, though specific timing and location details are still somewhat uncertain. All modes of severe weather are possible today, including a few tornadoes, very large hail, damaging winds, and perhaps localized flash flooding. If you have outdoor plans for the Memorial Day holiday, be sure to stay weather aware. Know where the nearest sturdy shelter is located, and be prepared to seek shelter quickly should severe storms develop. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely today, mainly between 10 am this morning and 8 pm this evening.
In the hours before
Local storm report, May 30, 12:58 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1258 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL AVON 43.01N 98.07W
05/30/2022 E0.88 INCH BON HOMME SD TRAINED SPOTTER
&&
MMLocal storm report, May 30, 1:46 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
146 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL HOWARD 44.01N 97.53W
05/30/2022 E0.75 INCH MINER SD EMERGENCY MNGR
&&
MMLocal storm report, May 30, 1:53 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
153 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST 2 E SALEM 43.72N 97.35W
05/30/2022 E55 MPH MCCOOK SD TRAINED SPOTTER
TRAINED SPOTTER ESTIMATED 40-55 MPH WINDS.
&&
MMLocal storm report, May 30, 1:58 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
158 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG SALEM 43.72N 97.39W
05/30/2022 MCCOOK SD LAW ENFORCEMENT
MAYOR OR SALEM REPORTED THAT POWER IS OUT
THROUGHOUT THE TOWN.
&&
MMLocal storm report, May 30, 2:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
229 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM FUNNEL CLOUD 2 S VOLGA 44.29N 96.92W
05/30/2022 BROOKINGS SD STORM CHASER
STORM CHASER REPORTED A BRIEF FUNNEL.
&&
MMLocal storm report, May 30, 2:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
236 PM CDT MON MAY 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FUNNEL CLOUD MADISON 44.00N 97.11W
05/30/2022 LAKE SD TRAINED SPOTTER
REPORTED FUNNEL CLOUD DESCENDING AND THEN
ASCENDING AT 241ST AND 453RD.
&&
APThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 1:28 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 32 min |
| May 30, 1:58 AM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 47 min |
| May 30, 2:05 AM CDT | Tornado Warning | FSD | Rock | 25 min |
| May 30, 2:18 AM CDT | Tornado Warning | FSD | Rock | 27 min |
| May 30, 2:20 AM CDT | Tornado Warning | FSD | Jackson, Nobles, Rock | 40 min |
| May 30, 2:24 AM CDT | Tornado Warning | FSD | Nobles, Rock | 36 min |
| May 30, 2:32 AM CDT | Tornado Warning | FSD | Murray, Pipestone | 28 min |
| May 30, 2:40 AM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Murray, Nobles, Pipestone, Rock | 65 min |
| May 30, 2:47 AM CDT | Severe Thunderstorm Warning | FSD | Lyon | 28 min |
| May 30, 2:51 AM CDT | Tornado Warning | FSD | Cottonwood, Murray | 24 min |
| May 30, 3:04 AM CDT | Tornado Warning | FSD | Lyon | 26 min |
| May 30, 3:10 AM CDT | Severe Thunderstorm Warning | FSD | Lyon | 35 min |
| May 30, 4:24 AM CDT | Wind Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 19 hr |
| May 30, 7:26 AM CDT | Severe Thunderstorm Warning | FSD | Jackson | 34 min |
| May 30, 3:06 PM CDT | Severe Thunderstorm Warning | FSD | Rock | 24 min |
| May 30, 3:14 PM CDT | Tornado Warning | FSD | Rock | 31 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | FSD | Murray, Nobles, Pipestone, Rock | 48 min |
| May 30, 3:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Pipestone | 46 min |
| May 30, 4:08 PM CDT | Tornado Warning | FSD | Lyon | 37 min |
| May 30, 4:11 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Murray | 49 min |
| May 30, 4:36 PM CDT | Severe Thunderstorm Warning | FSD | Jackson | 24 min |
| May 30, 4:44 PM CDT | Tornado Warning | FSD | Cottonwood, Jackson | 31 min |
| May 30, 4:55 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson | 35 min |
| May 30, 6:22 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Pipestone | 38 min |
| May 30, 6:41 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Nobles, Pipestone, Rock | 49 min |
| May 30, 6:45 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Nobles, Rock | 45 min |
| May 30, 6:46 PM CDT | Severe Thunderstorm Warning | FSD | Rock | 29 min |
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix | 36 min |
| May 29, 10:57 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 33 min |
| May 29, 11:16 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 44 min |
| May 29, 11:52 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Gregory | 38 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | FSD | Miner, Sanborn | 47 min |
| May 30, 12:22 AM CDT | Severe Thunderstorm Warning | FSD | Clay | 23 min |
| May 30, 12:26 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld, Sanborn | 49 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Yankton | 45 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Hanson, Hutchinson, Lake, McCook and 2 more | 41 min |
| May 30, 1:01 AM CDT | Tornado Warning | FSD | Yankton | 29 min |
| May 30, 1:11 AM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 19 min |
| May 30, 1:23 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 37 min |
| May 30, 1:28 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Hutchinson, Turner, Yankton | 32 min |
| May 30, 1:37 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Union | 23 min |
| May 30, 1:41 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 34 min |
| May 30, 1:58 AM CDT | Tornado Warning | FSD | Lincoln | 32 min |
| May 30, 2:00 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 45 min |
| May 30, 2:40 AM CDT | High Wind Warning | FSD | Aurora, Bon Homme, Brule, Charles Mix, Davison, Douglas and 4 more | 104 min |
| May 30, 3:34 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 26 min |
| May 30, 8:15 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 30 min |
| May 30, 8:38 AM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 11 min |
| May 30, 8:55 AM CDT | River Flood Warning | FSD | Davison, Hanson | 66 days |
| May 30, 11:31 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Douglas | 10 min |
| May 30, 12:23 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 7 min |
| May 30, 12:25 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Douglas, Hutchinson | 50 min |
| May 30, 1:04 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Hutchinson, McCook | 41 min |
| May 30, 1:20 PM CDT | Tornado Warning | FSD | Lake, McCook, Miner | 25 min |
| May 30, 1:48 PM CDT | Tornado Warning | FSD | Lake, McCook | 27 min |
| May 30, 2:13 PM CDT | Tornado Warning | FSD | Lake, Minnehaha, Moody | 47 min |
| May 30, 2:19 PM CDT | Tornado Warning | FSD | Brookings, Kingsbury, Lake | 26 min |
| May 30, 2:44 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 31 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 30 min |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Lincoln, McCook, Minnehaha, Turner | 24 min |
| May 30, 6:02 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Moody | 28 min |
| May 30, 6:21 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 24 min |
Nearby
Tornado Warnings in Minnesota, 2022Tornado Warnings in South Dakota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.